# SDR SWIA2018111645246

- Difficulty date: November 4, 2018
- Submitted: November 16, 2018
- Operation: Air carrier
- Aircraft: N730SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10193
- Aircraft time: 39,658 hours, 24,854 cycles
- Engine: Ge CF348C1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Smoke
- Location: Left
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

UPON LANDING WE WERE NOTIFIED BY TOWER WE HAD SMOKE BILLOWING FROM LEFT ENGINE. (FLT#3256) FO: 11/06/2018 CLOSED REMOVED AND REPLACED LT ENG OBV AND FUEL SUPPLY LINES IAW AMM. OPS CHECK GOOD, LEAK CHECK GOOD.
